Sums of extreme values of subordinated long-range dependent sequences: Moving averages with finite variance

Kulik, Rafal, Kulik, Rafał . Electronic Journal of Probability 2008. 13 (32) :961-979

Locate this article in:

Bibtex

@article{CIS-248063,
  Author = {Kulik, Rafal and Kulik, Rafał},
  Title = {Sums of extreme values of subordinated long-range dependent sequences: Moving averages with finite variance},
  Journal = {Electronic Journal of Probability},
  Volume = {13},
  Number = {32},
  Year = {2008},
  Pages = {961--979},
  Keywords = {Sample quantiles, empirical processes, linear processes, trimmed sums, long range dependent}
}

Similar articles